# SDR ASAA2020011061809

- Difficulty date: January 6, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 37,448 hours, 10,954 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7852
- Condition: Inoperative
- Location: Apu Bay
- Part time: 12,604 hours, 21,293 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, APU WILL NOT START AND FAULT LIGHT. GROUNDED - YES. REMOVED AND REPLACED APU IAW AMM 49-52-11 AND T/C 78349001. OPS CHECKED GOOD.
